# SDR SWAA990393

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 189929
- Condition: Inop
- Location: Lt Le Flap
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NR 2 KRUEGER FLAP AND LEADING ENG LIGHT FLASHING ON PANEL.  REPLACED PROXIMITY SWITCH PER MM.
